AN EXTENSION OF THE FUGLEDGE-UTNAM THEOREM TO w-HYPONORMAL PERATORS
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2003, v.10 no.4, pp.273-277
Cha, Hyung Koo
Cha,,
H.
K.
(2003). AN EXTENSION OF THE FUGLEDGE-UTNAM THEOREM TO w-HYPONORMAL PERATORS. , 10(4), 273-277.
Abstract
The Fuglede-Putnam Theorem is that if A and B are normal operators and X is an operator such that AX = XB, then <TEX>$A^{\ast}= X<T^{\ast}B^{\ast}$</TEX>. In this paper, we show that if A is <TEX>$\omega$</TEX>-hyponormal and <TEX>$B^{\ast}$</TEX> is invertible <TEX>$\omega$</TEX>-hyponormal such that AX = XB for a Hilbert-Schmidt operator X, then <TEX>$A^{\ast}X = XB^{\ast}$</TEX>.
- keywords
-
w-hyponormal,
Hilbert-Schmidt operator